A dynamic algorithm for reachability games on trees

Khoussainov, B
Liu, J
Khaliq, I
Item type
Conference Contribution
Degree name
Journal Title
Journal ISSN
Volume Title
Springer Berlin / Heidelberg

Our goal is to start the investigation of dynamic algorithms for solving games that are played on finite graphs. The dynamic game determinacy problem calls for finding efficient algorithms that decide the winner of the game when the underlying graph undergoes repeated modifications. In this paper, we focus on turn-based reachability games. We provide an algorithm that solves the dynamic reachability game problem on trees. The amortized time complexity of our algorithm is O(logn), where n is the number of nodes in the current graph.

Lecture Notes in Computer Science: Proceedings from the 34th International Symposium on Mathematical Foundations of Computer Science (MFCS'09), Novy Smokovec, High Tatras, Slovakia, vol.5734, pages 518 - 529
Rights statement
An author may self-archive an author-created version of his/her article on his/her own website and or in his/her institutional repository. He/she may also deposit this version on his/her funder’s or funder’s designated repository at the funder’s request or as a result of a legal obligation, provided it is not made publicly available until 12 months after official publication. He/ she may not use the publisher's PDF version, which is posted on www.springerlink.com, for the purpose of self-archiving or deposit. Furthermore, the author may only post his/her version provided acknowledgement is given to the original source of publication and a link is inserted to the published article on Springer's website. The link must be accompanied by the following text: "The final publication is available at www.springerlink.com”. (Please also see Publisher’s Version and Citation)